# SDR CALA2023031500768

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737-8
- Aircraft serial: 31594
- Aircraft time: 67,680 hours, 23,302 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: NA
- Condition: Open
- Location: Fo Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF APPROX 100 KIAS DUE TO FO WINDOW OPENING. GROSS WEIGHT 153.6 INSPECTED AND OPS CHECKED WINDOW REF AMM 56-12-11. PERFORMED HIGH ENERGY STOP REF AMM 05-51-07. FELL IN COOLING RECOMMENDED RANGE. AIRCRAFT ON THE GROUND PAST RECOMMENDED RANGE. OK TO CONTINUE.
